MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP VSA SMBORE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP VSA SMBORE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10010483
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the as lvp vsa smbore tubing leaked during use.The following information was provided by the initial reporter: "our nurses turned in a different tubing set that is leaking.".
 
Additional Manufacturer Narrative
H6: investigation summary the customer reported the tubing was leaking, and returned the used sample of model #10010483.The sample was clearly separated in the silicon tubing at the upper fitment, which verifies the complaint.The ring retainer remained attached with a short piece of silicon, and the rest of the tubing was ripped away.There is a known failure mode for improper loading of the pumping segment, we recommend loading the top blue clip into the pump first and then the bottom.A device history record review for model 10010483 lot number 20096231 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Several things could have caused the tear, and the root cause is unknown.
 
Event or Problem Description

Brand Name
AS LVP VSA SMBORE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11898836
Report Number9616066-2021-51173
Device Sequence Number14380059
Product Code FPA
UDI-Device Identifier50885403232600
UDI-Public50885403232600
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model Number10010483
Device Catalogue Number10010483
Device Lot Number20096231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1